Анализ простейших математических моделей куполовидных ледников

А.Н. Саламатин

Issledovanija po prikladnoj matematike (1979)

  • Volume: 7, Issue: 3, page 131-139
  • ISSN: 1072-3374; 1573-8795/e

How to cite


Саламатин, А.Н.. "Анализ простейших математических моделей куполовидных ледников." Issledovanija po prikladnoj matematike 7.3 (1979): 131-139. <http://eudml.org/doc/68982>.

author = {Саламатин, А.Н.},
journal = {Issledovanija po prikladnoj matematike},
language = {rus},
number = {3},
pages = {131-139},
publisher = {Izd. Kazanskogo universiteta},
title = {Анализ простейших математических моделей куполовидных ледников},
url = {http://eudml.org/doc/68982},
volume = {7},
year = {1979},

AU - Саламатин, А.Н.
TI - Анализ простейших математических моделей куполовидных ледников
JO - Issledovanija po prikladnoj matematike
PY - 1979
PB - Izd. Kazanskogo universiteta
VL - 7
IS - 3
SP - 131
EP - 139
LA - rus
UR - http://eudml.org/doc/68982
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.